# SDR DALA2016102607656

- Difficulty date: December 21, 2015
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 32,222 hours, 26,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STA 168 RBL 54 FLOOR SUPPORT CORRODED.  CORROSION DAMAGE ON MAIN CABIN FLOOR SUPPORT (GIRT BAR SUB FLOOR FITTING) STA 168 RBL 54 FOUND OUT OF LIMITS DUE TO 100% MAT LOSS, ORIG THICKNESS .105" IAW SRM 53-00-00 AND DRAWING 3936190 REV BW.  REPLACED SUPPORT IAW DRAWING 9936534 REV BW AND 51-41-01.
